# SDR EE4Y202509023039

- Difficulty date: September 4, 2025
- Submitted: September 4, 2025
- Operation: General aviation
- Filed by: Copper State Turbine Engine Company, repair station E27R173O
- Aircraft: N3159G
- Make and model: Boeing 737852
- Aircraft serial: 35119
- Aircraft time: 59,797 hours, 24,803 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE ACCOMPLISHMENT OF 737-26-550-02_P1-VISUAL-INSP-LF/003 NAC TASK CARD, WAS FOUND IN THE BULKHEAD STA 663 AT RBL 7.25, WING CENTER SECTION LOWER REAR SPAR VAPOR BARRIER ATTACH ANGLE WITH CRACK. THE CONDITION REPORTED WAS REPAIRED AT STA 663 BTWN RBL 6 AND RBL 19.75, AND BTWN LBL 6 AND LBL 19.75 I/A/W B737-800SRM 57-10-10 REPAIR 5 PARAG. 1 THRU PARAG. 4 FIGURE 202 DETAIL B, CATEGORY A REPAIR REV. 85 DTD 07-10-2025. UNDERJOB A1Q187 NRI 1-55
